# SDR CALA0800505

- Difficulty date: April 24, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,809 hours, 15,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 6517785
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL INBOARD FRAME TO STIFFENER BRACKET AT STATION 354 S8L IS MISSING (4) FASTENERS.  INSTALLED MISSING FASTENERS AT STATION 354 S8L PER EA639-6003CAL AND EC/RA 5310-04753.
